# SDR N6WA20090210

- Difficulty date: February 25, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 9,312 hours, 6,595 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT CAUTION MESSAGE.  RESECURED LT OVERWING EMERGENCY EXIT DOOR IAW AMM 52-21-00.  OPS CHECK GOOD AT THIS TIME.
